# SDR QXEA9600023

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11095
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6008903
- Condition: Discharged
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EVACUATION LIGHTS AT EXIT ROW 8 C/D/E INOP.  BATTERY PACK REPLACED AT ROW 8 C/D/E AND LIGHT OPS CHECKED GOOD.
